- Volume 23, Number 2 (2017), 1102-1129.
Automorphism groups of Gaussian Bayesian networks
In this paper, we extend earlier work on groups acting on Gaussian graphical models to Gaussian Bayesian networks and more general Gaussian models defined by chain graphs with no induced subgraphs of the form $i\to j-k$. We fully characterise the maximal group of linear transformations which stabilises a given model and we provide basic statistical applications of this result. This includes equivariant estimation, maximal invariants for hypothesis testing and robustness. In our proof, we derive simple necessary and sufficient conditions on vanishing subminors of the concentration matrix in the model. The computation of the group requires finding the essential graph. However, by applying Stúdeny’s theory of imsets, we show that computations for DAGs can be performed efficiently without building the essential graph.
Bernoulli, Volume 23, Number 2 (2017), 1102-1129.
Received: January 2015
Revised: September 2015
First available in Project Euclid: 4 February 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Draisma, Jan; Zwiernik, Piotr. Automorphism groups of Gaussian Bayesian networks. Bernoulli 23 (2017), no. 2, 1102--1129. doi:10.3150/15-BEJ771. https://projecteuclid.org/euclid.bj/1486177394